American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[2] Dimiter Vassilev. $L^{p}$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities. Trans. Amer. Math. Soc. 363 (2011) 37-62. MR 2719670.
Abstract, references, and article information   
View Article: PDF

[3] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF

[4] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF

[5] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF

[6] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF

[7] Juraj Húska. Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: Nondivergence case. Trans. Amer. Math. Soc. 360 (2008) 4639-4679. MR 2403700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dirk Blömker, Stanislaus Maier-Paape and Thomas Wanner. Second phase spinodal decomposition for the Cahn-Hilliard-Cook equation. Trans. Amer. Math. Soc. 360 (2008) 449-489. MR 2342011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Some characterizations of space-forms. Trans. Amer. Math. Soc. 359 (2007) 1817-1828. MR 2272150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rémi Carles and Sahbi Keraani. On the role of quadratic oscillations in nonlinear Schrödinger equations II. The $L^2$-critical case. Trans. Amer. Math. Soc. 359 (2007) 33-62. MR 2247881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas Wanner. Maximum norms of random sums and transient pattern formation. Trans. Amer. Math. Soc. 356 (2004) 2251-2279. MR 2048517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark L. Agranovsky and Eric Todd Quinto. Stationary sets for the wave equation in crystallographic domains. Trans. Amer. Math. Soc. 355 (2003) 2439-2451. MR 1973997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mihai N. Pascu. Scaling coupling of reflecting Brownian motions and the hot spots problem. Trans. Amer. Math. Soc. 354 (2002) 4681-4702. MR 1926894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Dalmasso. Elliptic equations of order $2m$ in annular domains . Trans. Amer. Math. Soc. 347 (1995) 3575-3585. MR 1311907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J.-L. Joly, G. Métivier and J. Rauch. Focusing at a point and absorption of nonlinear oscillations . Trans. Amer. Math. Soc. 347 (1995) 3921-3969. MR 1297533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bei Hu and Hong-Ming Yin. The profile near blowup time for solution of the heat equation with a nonlinear boundary condition . Trans. Amer. Math. Soc. 346 (1994) 117-135. MR 1270664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alfonso Castro and Alexandra Kurepa. Radially symmetric solutions to a Dirichlet problem involving critical exponents . Trans. Amer. Math. Soc. 343 (1994) 907-926. MR 1207581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kevin McLeod. Uniqueness of positive radial solutions of $\Delta u+f(u)=0$ in ${\bf R}\sp n$. II . Trans. Amer. Math. Soc. 339 (1993) 495-505. MR 1201323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. J. L. Velázquez. Classification of singularities for blowing up solutions in higher dimensions . Trans. Amer. Math. Soc. 338 (1993) 441-464. MR 1134760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zoran Vondraček. The Martin kernel and infima of positive harmonic functions . Trans. Amer. Math. Soc. 335 (1993) 547-557. MR 1104202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Adimurthi and S. L. Yadava. Nonexistence of nodal solutions of elliptic equations with critical growth in $\mathbb{R}^2$ . Trans. Amer. Math. Soc. 332 (1992) 449-458. MR 1050083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kuo-Shung Cheng and Tai Chia Lin. The structure of solutions of a semilinear elliptic equation . Trans. Amer. Math. Soc. 332 (1992) 535-554. MR 1055568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2